Dizzy Dame Posted July 15, 2006 Report Share Posted July 15, 2006 Hi guys,I moved apartments nearly a month ago and since then my health's taken a turn for the worse. I've had to take an IC for my class this summer, and I've been unable to leave the house on my own for weeks because of near-syncope every time I'm in the heat (even just walking the 20 yards from the door of my building to my car is impossible). I've been in the wheelchair every time I leave the house (which isn't often). I'm on Midodrine, and for months seemed to be improving on it, but now it doesn't seem to make a difference. I wrote Dr. Biaggioni at Vandy about it, and he asked me to do two orthostatic series, one when I'm medicated, and one when I'm not. I just finished the "medicated" series, and the results were very suprising:Supine: 112/71, 79 bpmSitting: 117/76, 81 bpmStanding: 1 min: 121/79 113bpm -- slightly nauseous 3 min: 120/76 123 bpm -- began to feel dizzy, nauseous 5 min: 104/70 129 bpm -- very dizzy, grey vision, very nauseous, chest pain, felt about to faint. These stats are only slightly better than my non-medicated stats...in fact, they're pretty close to identical. Is there any way I've developed a tolerance to my midodrine? Or is my worsening health cancelling the affects? I'm very concerned because for so long, Midodrine seemed to be helping. Ascaredanddizzydame Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.